BibTeX record journals/jam/WangWW11

download as .bib file

@article{DBLP:journals/jam/WangWW11,
  author       = {Guangbin Wang and
                  Hao Wen and
                  Ting Wang},
  title        = {Convergence of {GAOR} Iterative Method with Strictly {\(\alpha\)}
                  Diagonally Dominant Matrices},
  journal      = {J. Appl. Math.},
  volume       = {2011},
  pages        = {713795:1--713795:10},
  year         = {2011},
  url          = {https://doi.org/10.1155/2011/713795},
  doi          = {10.1155/2011/713795},
  timestamp    = {Thu, 16 Jul 2020 16:40:56 +0200},
  biburl       = {https://dblp.org/rec/journals/jam/WangWW11.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics